Join the 'Bupropion' group to help and get support from people like you.
We found 411 questions associated with the 'Bupropion' topic.
Posted 22 Mar 2013 by lgoldbeck • 48 answers
I just started 150 ml Bupropion 2 days ago. My doctor recommended it for depression and anxiety. While I do struggle with both as my work and home life are very hectic, I have never taken anything for it. Situations changed and I decided to give it a try to see if it improves my symptoms. However, ...
Posted 24 Aug 2012 by brfyock2010 • 23 answers
I have been on the generic Wellbutrin for depression for about 3 to 4 months now and have packed on a significant amount of weight. I cannot get enough sleep, but I notice that I toss and turn all night long. Has anyone else noticed that this is a side effect of the medicine?
Posted 6 Aug 2012 by Luna moth • 8 answers
Im 16 and have had this type of issue all of my life. I used to take 450mg of bupropion (Wellbutrin) but after 7-8 months or so I started feeling as though the medication wasn't helping anymore, I would become very down, angry, irritable and agitated. I was told to stop taking it by my Dr. ...
Posted 27 Mar 2014 by joelyn28 • 3 answers
I was on Prozac fpr 15-20 years, and was put on Bupropion XL 150 mg. daily about a month ago. I still feel the same as before I was put on this? Just Blah. Do you think it is because the prozac is still in my system?
Posted 30 Sep 2010 by msruth704 • 5 answers
Posted 27 May 2011 by jenn109420 • 8 answers
... experiencing the most horrible side effects. It wasn't 30 minutes after I took it, I became so dizzy I couldn't get up. I have been sick to my stomach, can't eat or sleep, in a complete daze, can't remember anything, don't want to talk to anyone or do anything really. ...
Posted 10 Feb 2013 by brighid • 3 answers
I was on Citalopram 40mg for 2 years and gained a total of 40 lbs. My doctor switched me to wellbutrin xl 150 mg but I saw no difference in my weight so she just upped my dose to 300mg. It has worked wonders with my anxiety though, as did the citalopram, but the weight gain and uncontrolled hunger ...
Posted 13 Dec 2012 by katie marino • 7 answers
I started taking bupropion to quit smoking so how long will it take for this medicine to start working and making cigarettes nasty to the taste
Posted 16 Feb 2014 by A2Eureka • 5 answers
I have been taking Bupropion XL 150 for only 2 days. It was prescribed to treat depression, fatigue, confusion, etc. I take it around 8am. I do not really feel any effect, except I am completely wiped out by early afternoon. This wasn't the case prior to starting this medication. The past 2 ...
Posted 6 Sep 2014 by 486ocean • 2 answers
my 300 mg pill at Noon and I just took another 300 mg now at about 5 pm. I have heard that bupropion can cause seizures if taken in high doses. Should I call my doctor and tell him that I took 2 doses in the same day?
Posted 18 Apr 2013 by BupropionConcerned • 13 answers
This is my third day on Bupropion HCL XL 150. I got on it for compulsive eating and slight depression. I am not very large, I am 5"9' and 150 lbs. For three days I have felt constantly hungry. I am not over eating, just eating when I need to. And I eat pretty healthy, a lot of fruits and ...
Posted 11 Jun 2014 by scott22 • 4 answers
read the comments on wellbutrin xl on this site, one comment suggested getting wellbutrin, more $$? have very mild depression and adult ADHD. met with doctor today and when i picked up medication was burporpion, subsitute for Wellbutrin. so started investigating before i get started. appreciate the ...
Posted 6 Dec 2013 by arcahigas • 14 answers
I am supposed to be starting out at 100 mg for first few days and increase to 200 mg if well tolerated. I ended up breaking the pills in half and only taking 50 mg for first two days because I am terrified of having a seizure. I am already feeling side effects on this low dose, jittery, tremors, ...
Posted 14 Oct 2013 by almostbianca • 3 answers
I am having trouble functioning, especially driving while starting Wellbutrin (bupropion). I don't think I can take it any longer if there is no end in sight with dizziness, headaches, nauseousness. Its great for me energy and depression thou. on 3 weeks now. any suggestions or advice?
Posted 29 Mar 2013 by sirensiren • 3 answers
I am at the one month mark to the day on Bupropion 300 xl (started much smaller of course) and though most of the side effects have gone away- one has become more prominent- body tremors and a hard (but not rapid) heart beat! My GP simply says "this stuff has side effects for a while, it may ...
Ask a Question
Related Condition Support Groups
Sexual Dysfunction, SSRI Induced, Major Depressive Disorder, Depression, Attention-Deficit Hyperactivity Disorder (ADHD), Obesity, Bipolar Disorder, Anxiety, Smoking Cessation, Seasonal Affective Disorder, view more... Postural Orthostatic Tachycardia Syndrome, Dysthymia, Premenstrual Dysphoric Disorder, Panic Disorder, Migraine Prevention, Migraine Prophylaxis
Related Drug Support Groups
Bupropion Patient Information at Drugs.com
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)